# SDR FDEA200908112979

- Difficulty date: August 11, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 88,331 hours, 28,600 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 102JE2FG
- Part serial: A19497
- Condition: Failed
- Location: N/A
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER T/O GOT LEVEL ONE "TAT PROBE HEAT" ALERT.  C/B HAD POPPED.  CONSULT WITH MX, RESET C/B DUE TO THUNDERSTORMS AND LOW VISIBILITY AT  DESTINATION.  REMOVED AND REPLACED TOTAL AIR TEMP PROBE.  OPS CHECK GOOD, REF AMM 34-16-02-2.
